# SDR ALG2004F00034

- Difficulty date: June 15, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 760217
- Engine: Allsn 250C30S
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND ENTERING CRUISE FLIGHT THE NR 2 SERVO SYSTEM CAUTION LIGHT ILLUMINATED, AFTER UTILIZING EMERGENCY CHECKLIST WAS UNABLE TO EXTINGUISH LIGHT, LANDED AND REFERRED TO MAINTENANCE.  MAINTENANCE CLEANED CONNECTORS ON THE NR 2 HYDRAULIC MODULE NO FURTHER DEFECTS.
